Acta Mathematica Hungarica

, Volume 63, Issue 4, pp 371–374 | Cite as

A simple proof for König's minimax theorem

  • G. Kassay


Simple Proof Minimax Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. Kneser, Sur un théorème fondamental de la théorie des jeux,C. R. Acad. Sci. Paris,234 (1952), 2418–2420.Google Scholar
  2. [2]
    K. Fan, Minimax theorems,Proc. Nat. Acad. Sci. USA,39 (1953), 42–47.Google Scholar
  3. [3]
    H. König, Über das von Neumannsche Minimax-Theorem,Arch. Math.,19 (1968), 482–487.Google Scholar
  4. [4]
    H. König, On certain applications of the Hahn-Banach and minimax theorems,Arch. Math.,21 (1970), 583–591.Google Scholar
  5. [5]
    I. Joó, A simple proof for von Neumann's minimax theorem,Acta Sci. Math. (Szeged),42 (1980), 91–94.Google Scholar
  6. [6]
    L. L. Stachó, Minimax theorems beyond topological vector spaces,Acta. Sci. Math. (Szeged),42 (1980), 157–164.Google Scholar
  7. [7]
    I. Joó, and L. L. Stachó, A note on Ky Fan's minimax theorem,Acta Math. Acad. Sci. Hungar.,39 (1982), 401–407.Google Scholar
  8. [8]
    I. Joó, Note on my paper “A simple proof for von Neumann's minimax theorem”,Acta Math. Hungar.,44 (1984), 363–365.Google Scholar
  9. [9]
    Z. Sebestyén, An elementary minimax theorem,Acta Sci. Math. (Szeged),47 (1984), 457–459.Google Scholar
  10. [10]
    M. A. Geraghty and B. L. Lin, Minimax theorems without linear structure,Linear and Multilinear Algebra,17 (1985), 171–180.Google Scholar
  11. [11]
    S. Simons, Two-function minimax theorems and variational inequalities for functions on compact and noncompact sets, with some comments on fixed-point theorems,Nonlinear Functional Analysis and its Applications, Part 2 (Berkeley, Calif., 1983),Proc. Symp. Pure Math.,45 (1986), 377–392.Google Scholar
  12. [12]
    Z. Sebestyén, An elementary minimax inequality,Per. Math. Hung.,17 (1986), 65–69.Google Scholar
  13. [13]
    M. Horváth and A. Sövegjártó, On convex functions,Annales Univ. Sci. Budapest., Sect. Math.,29 (1986), 193–198.Google Scholar

Copyright information

© Akadémiai Kiadó 1994

Authors and Affiliations

  • G. Kassay
    • 1
  1. 1.Faculty of MathematicsBabes-Bolyai UniversityClujRomania

Personalised recommendations